An Upper Bound for the Excessive Index of an r-Graph
Version of Record online: 2 JUL 2012
© 2012 Wiley Periodicals, Inc.
Journal of Graph Theory
Volume 73, Issue 4, pages 377–376, August 2013
How to Cite
Mazzuoccolo, G. (2013), An Upper Bound for the Excessive Index of an r-Graph. J. Graph Theory, 73: 377–376. doi: 10.1002/jgt.21682
- Issue online: 4 JUN 2013
- Version of Record online: 2 JUL 2012
- Manuscript Revised: 7 MAY 2012
- Manuscript Received: 28 JUL 2011
- generalized Berge–Fulkerson conjecture;
- perfect matchings;
- excessive index
We construct a family of r-graphs having a minimum 1-factor cover of cardinality (disproving a conjecture of Bonisoli and Cariolaro, Birkhäuser, Basel, 2007, 73–84). Furthermore, we show the equivalence between the statement that is the best possible upper bound for the cardinality of a minimum 1-factor cover of an r-graph and the well-known generalized Berge–Fulkerson conjecture.